# SDR AWXA200601842

- Difficulty date: October 31, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534800432005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK  - CORROSION ON R2 DOOR CUT OUT LOWER SILL , FS 66, -Y1472.  REPAIRED R2 DOOR CUT OUT LOWER SILL , FS 66, -Y1472 IAW AWA ER 25-5341-06300-HF1.
